# SDR F3LA2018082300400

- Difficulty date: August 16, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472094008
- Condition: Corroded
- Location: Frame 66
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT Y512 HAS CORROSION AROUND FASTENER HOLE FR66.   REMOVED AND REPLACED FLOOR SUPPORT Y512 FR66 TO 70 IAW SRM 51-72-11-911-002, 53-00-14-283-002 AND 51-72-911-001./END/
